Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Acne Journey

  • entries
    24
  • comments
    7
  • views
    1061

Two months ++ On Oratane

Lufb

320 views

Hey guys,it been quite some time I didn't update my blog.I had been busied with my new university life.Moreover,I just got my wifi.Yea,I mark 2 months on oratane.For your information ,im on oratane 20mg on every other day.My face is still like the same .A bit hopeless as the close comedons do slowly break out however they break out new comedons again.The scab and hyperpigmentation started to fade slowly when I marked the the third week on oratane.Now it getting slowly to fade off .Skin even getting dryer.If will straightly gone a layer of skin if I pick it.The hair fall also getting serious day by day .My hair shed thinly....The scalp can be easily seen....I had no idea what to do to fix my hair fall.The pore on my face also getting bigger .Some even formed  dent....The most scarry thing is the hair growth on my legs,hands and body getting serious ....My mom said that why your legs look so hairy.......I have no idea about this too....My gum also felt painful ....Argh ,sometime I felt so helpless ....I felt like want yo give up...Now ,im taking supplements such as calcium,magnesium,zinc,vitamin c,biotin and vitamin b complex to help to fix my current condition.Blackhead also getting a lot....My skin like to break to break out those small pimples....If I didn't pick it,it will change to blackhead that will stuck forever in my skin....Urgh...I think that all....Will update again when I mark the third month...



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×